# SDR AALA202306197552

- Difficulty date: June 14, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 71,906 hours, 27,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CIDS BITE CHECK MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT BATTERY EXIT LEFT FAULT. REMOVED AND REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL.
